Abbreviated Journal Title
Electron. Commun. Probab.
Keywords
fractional Brownian motion; cubic variation; convergence in law; MULTIPLE STOCHASTIC INTEGRALS; Statistics & Probability
Abstract
The purpose of this paper is to provide a complete description the convergence in distribution of two subsequences of the signed cubic variation of the fractional Brownian motion with Hurst parameter H = 1/6.
Journal Title
Electronic Communications in Probability
Volume
18
Publication Date
1-1-2013
Document Type
Article
Language
English
First Page
1
Last Page
11
WOS Identifier
ISSN
1083-589X
Recommended Citation
Nualart, David and Swanson, Jason, "Joint convergence along different subsequences of the signed cubic variation of fractional Brownian motion II" (2013). Faculty Bibliography 2010s. 4485.
https://stars.library.ucf.edu/facultybib2010/4485
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]